# SDR ASOA03276

- Difficulty date: June 24, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Part number: 13740002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DUIRNG CRUISE, LEVELING AT 37,000 FT THE CREW RECEIVED STABILIZER, MACH AND PITCH TRIM MESSAGES.  UNABLE TO GET STABILIZER CHANNELS ONE OR TWO TO RE-ENGAGE.  QRH PROCEDURES WERE COMPLIED WITH AND AN EMERGENCY WAS DECLARED AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED THE STABILIZER TRIM ENGAGE SWITCH.  OPERAITONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
